RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 3  


Noneffectiveness of a class of regular matrices
G. A. Mikhalin
361
The product of linear nonhomogeneous forms
Kh. N. Narzullaev
365
Definability in algebraically closed groups
O. V. Belegradek
375
Existence of Hall normal subgroups in finite groups
A. V. Romanovskii
381
Torsion-free modules over Dedekind rings
S. K. Rososhek
387
Additional information concerning the content of the product of polynomials
A. I. Uzkov
395
Group algebras of generalized primary groups
Yu. M. Firsov
399
Normal form of differential equations with a small parameter
A. D. Bruno
407
The problem concerning the epimorphicity of a convolution operator in convex domains
O. V. Epifanov
415
Classes of spaces not containing dyadic bicompacta of large weight
B. A. Efimov, G. I. Chertanov
423
Convolution equations in spaces of functions holomorphic in convex domains and on convex compacta in $C^n$
V. V. Morzhakov
431
Single-valued determination of closed surfaces of genus $p\ge1$ in a space of constant curvature
V. T. Fomenko
441
Density of an $(r,R)$-system
S. S. Ryshkov
447
Structure of bicategorical structures
S. V. Polin
455
An inequality for a functional on aging distribution functions
O. P. Vinogradov
461
Cancellation law and attainable classes of linear $\Omega$-algebras
M. S. Burgin
467
The problem of the solvability of nonlinear two-point boundary-value problems
I. T. Kiguradze, N. R. Lezhava
479
Approximation of an interval by splines
N. L. Patsko
491
Operator of best approximation on finite-dimensional subspaces
V. I. Berdyshev
501
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019